Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 84, NWS Eureka, CA

July 18, 2025

NWS Eureka, CA issued this small craft advisory at Jul 18, 2025, 10:30 AM PDT. It took effect at Jul 19, 2025, 3:00 AM PDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2025, 10:30 AM PDT (17:30 UTC)
In effect from
Jul 19, 2025, 3:00 AM PDT
Expired
Jul 21, 2025, 3:00 AM PDT
In force
48 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

722 
WHUS76 KEKA 181730
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1030 AM PDT Fri Jul 18 2025

PZZ475-190130-
/O.NEW.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1030 AM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 11 PM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Saturday to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190130-
/O.NEW.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1030 AM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Saturday to 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
319 
WHUS76 KEKA 182106
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
206 PM PDT Fri Jul 18 2025

PZZ475-190515-
/O.CON.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
206 PM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
11 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Saturday to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190515-
/O.CON.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
206 PM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO
5 PM PDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Saturday to 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
736 
WHUS76 KEKA 190420
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
920 PM PDT Fri Jul 18 2025

PZZ475-191230-
/O.CON.KEKA.SC.Y.0084.250719T2200Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
920 PM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO
11 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM Saturday to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191230-
/O.CON.KEKA.SC.Y.0084.250720T0600Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
920 PM PDT Fri Jul 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO
5 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 11 PM Saturday to 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
767 
WHUS76 KEKA 190944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 AM PDT Sat Jul 19 2025

PZZ455-191745-
/O.EXB.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
244 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 PM
PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 PM this evening to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191745-
/O.EXT.KEKA.SC.Y.0084.250719T1000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191745-
/O.EXT.KEKA.SC.Y.0084.250719T1600Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
11 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM this morning to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
350 
WHUS76 KEKA 191705
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1005 AM PDT Sat Jul 19 2025

PZZ470-200115-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1005 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-200115-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1005 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-200115-
/O.CON.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
1005 AM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 PM this evening to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS76 KEKA 192147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 PM PDT Sat Jul 19 2025

PZZ470-200600-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-200600-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-200600-
/O.CON.KEKA.SC.Y.0084.250720T0100Z-250721T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
247 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 6 PM this evening to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
641 
WHUS76 KEKA 200412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
912 PM PDT Sat Jul 19 2025

PZZ470-201215-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
912 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-201215-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
912 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-201215-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
912 PM PDT Sat Jul 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
664 
WHUS76 KEKA 201042
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
342 AM PDT Sun Jul 20 2025

PZZ470-201845-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
342 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-201845-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
342 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-201845-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
342 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
946 
WHUS76 KEKA 201721
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1021 AM PDT Sun Jul 20 2025

PZZ470-201830-
/O.CAN.KEKA.SC.Y.0084.000000T0000Z-250721T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1021 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ475-210130-
/O.EXT.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1021 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-210130-
/O.EXT.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
1021 AM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
832 
WHUS76 KEKA 202200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 PM PDT Sun Jul 20 2025

PZZ475-210600-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 PM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-210600-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
300 PM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
472 
WHUS76 KEKA 210412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
912 PM PDT Sun Jul 20 2025

PZZ475-211000-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
912 PM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-211000-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
912 PM PDT Sun Jul 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
354 
WHUS76 KEKA 211018
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
318 AM PDT Mon Jul 21 2025

PZZ455-475-211130-
/O.EXP.KEKA.SC.Y.0084.000000T0000Z-250721T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
318 AM PDT Mon Jul 21 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 12:52 AM PDT, 9 hours 38 minutes earlier.

Area forecast discussion, Jul 18, 12:52 AM PDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1252 AM PDT Fri Jul 18 2025

.SYNOPSIS...Conditions will remain hot and dry inland, while a
deepened and a relatively persistent marine layer keeps
temperatures cooler along some portions of the immediate coast.

&&

.DISCUSSION...Upper troughing to the north has continued to suppress
inland temperatures from hotter values. A coastal shortwave is
maintaining a deep marine layer. A moderate to strong inversion
combined with transient coastal wind eddies are also contributing to
persistent diurnal coastal stratus. Models currently show a better
shot of clearing and more coastal sunshine on Saturday, but the
inversion still looks to be on the strong side. Conditions are also
favorable for overnight light coastal drizzle. There is a very
slight chance (less than 5%) for dry thunderstorms in far
northeast Trinity County Thursday afternoon. Model soundings show
very limited to no elevated instability and available moisture,
with a good amount of CIN.

The trough will subtly give way to the dominant Four Corners
region high today and Saturday, allowing for a slight uptick in
some of the inland valleys. This will introduce some isolated
Moderate HeatRisk. The warming will prove to be very short lived
as the trough reestablishes its dominance with a deepening
progression down the Pacific Northwest and into Northern CA.
Inland temperatures will drop by up to 10 degrees by Monday. The
cooling influence of the trough will likely last most of next week
before the Four Corners high attempts to expand. Clusters
identify the potential for more troughing however. JJW

&&

.AVIATION...After a brief reprieve in the coastal cloudiness at ACV and CEC
today, the stratus quickly returned and LIFR conditions have
developed along much of the coast. These low ceilings will persist
overnight and may continue to descend with lowering visibility and
the potential for drizzle at the coast. Once again the stratus will
push into the near coastal valley locations a may also build north
from Sonoma County into the Ukiah area for a few hours in the early
morning.

There is potential for a little more clearing near the coast on
Friday as northerly winds at the coast increase and mixing may
improve. Guidance is indicating dry, offshore winds from southern
Oregon have the potential to completely mix out the clouds north of
Cape Mendocino during the day and into the early evening hours.
Elsewhere, VFR is expected in the interior once any early morning
cloud cover dissipates. /RPA

&&

.MARINE...Northerly winds are beginning to increase over the coastal waters as
high pressure builds back toward the coast over the eastern Pacific
Ocean. The pressure gradient will continue to tighten into the
weekend with moderate to strong northerly winds Saturday and Sunday,
strongest over the outer waters zones. Small craft advisories may be
needed for some zones over the weekend as seas build in response.
Winds and seas will subside early next week with another trough
diving south over the coastal waters, pushing the surface high
pressure back farther west. Light winds and low seas are anticipated
for much of the week. /RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.